# SDR AWKA2020100201

- Difficulty date: September 19, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N503VJ
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9565
- Aircraft time: 4,838 hours, 1,835 cycles
- Engine: Rroyce BR700710A220
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE TO VNY, FLIGHT CREW RECEIVED A CYAN LEFT REVERSER UNLOCK FAULT CAS MESSAGE.  CREW CONSULTED WITH MX CONTROL AND BOMBARDIER TECH SUPPORT VIA SAT PHONE, AND WAS ADVISED THAT IT’S LIKELY A MALFUNCTIONING MICROSWITCH, AND THAT THERE ARE NO OTHER INDICATIONS OF AN ACTUAL REVERSER UNLOCK CONDITION.  OUT OF PRECAUTION, CREW DECLARED AN EMERGENCY AND LANDED SAFELY IN VNY WITHOUT ANY FURTHER ISSUES.  TECHNICIANS CONFIRMED THE LT T/R UNLOCK FADEC FAULT HISTORY CODE, AND REPLACED ALL 4 LT T/R DOOR RETRACT SWITCHES (P/N: T7013-3) WITH NEW, ALONG WITH INCORPORATING SB BR700-78-101983 R1 (T/R DOOR STOW SWITCH-INTRODUCTION OF IMPROVED FUNCTIONALITY).  THRUST REVERSER FUNCTIONAL CHECK WAS NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
